# SDR CA100928005

- Difficulty date: September 24, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwa PT6A68
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Powerplant
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACCIDENT IT WAS REPORTED THAT DURING A PILOT TRAINING FLIGHT ACFT CRASHED  AFTER EXPERIENCING ENGINE TROUBLE.  BOTH CREW MEMBERS WERE ABLE TO SUCCESSFULLY EJECT AND ARE UNINJURED. MFG ASSISTANCE HAS BEEN OFFERED TO THE USAF SAFETY BOARD. MFG SERVICE INVESTIGATION REMAIN ON STANDBY SHOULD ON-SITE ASSISTANCE BE REQUIRED.
